MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RMT311417
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2013, the patient presented with an aneurysm in the aorta an underwent treatment utilizing two gore® excluder® aaa endoprostheses (aaa) (rmt311417/(b)(4) & plc161400/(b)(4)).The patient tolerated the procedure.On (b)(6) 2021, the patient presented with a suspected type 3 endoleak of the previously implanted aaa devices and underwent reintervention utilizing a gore® excluder® conformable aaa endoprostheses (cxt).Upon deployment of the cxt device, the distal end of the device (most inferior stent row) was hung up on the inner wall of the existing 31mm aaa device, keeping it from laying parallel and fully apposing the wall.After ballooning, it appeared that the ctx device's distal stent was better apposed to the inner wall of the previously placed aaa device.The patient tolerated the procedure.Reportedly.There is some doubt as to how stable the device catheter was kept during deployment by the fellow.
 
Additional Manufacturer Narrative
Corrected section g: contact office - manufacturing site.Added g3/g4, h1/h2,h6.Added: since it is currently unknown which individual device implanted during the initial procedure directly contributed to the type iii endoleak, 7180-3 (serial #(b)(6), catalog #plc161400, udi-di #(b)(4) will be included in 7180-2-4 report.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
liam schultz
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13005951
Report Number3007284313-2021-01702
Device Sequence Number1727165
Product Code MIH
UDI-Device Identifier00733132610761
UDI-Public00733132610761
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2014
Device Model NumberRMT311417
Device Catalogue NumberRMT311417
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2021
Supplement Date Received by Manufacturer09/06/2022
09/20/2022
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date09/06/2022
09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexMale